# SDR 07FDEA03683

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: A57243204
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON RT WING LEADING EDGE D-NOSE SKIN BETWEEN TRACK 5 AND 6 AND AREA AROUND JACK 3, OUT OF SRM LIMITS.  PARTIAL SKIN REPLACMENT BETWEEN TRACK 5 AND 6 AND AROUND JACK 3 IAW SRM 57-41-12/FIG 203, 204 SRM REQUIRES MATERIAL DTD5070 TO ACCOMPLISH REPAIR, EA 6-57-41-92182 AND RAS/BAE/1001398/2005 ISSUE A AUTHORIZES ALTERNATE MATERIAL AL-P2014A.
